# SDR SWIA201126415

- Difficulty date: June 5, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 6,332 hours, 3,801 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SYSTEM 3 HYDRAULIC QUANTITY IS AT ZERO.  (FLT 6504)  REPLACED SYSTEM 3 HYRAULIC FLOW LIMITING VALVE AND BOTH 3A AND 3B HYDRAULIC PUMPS.
